| Catalog Number |
381923 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd insyte autoguard winged needle was slow to retract.The following information was provided by the initial reporter, translated from french to english: the problem concerns safety: the canula retracts only very slowly.Blue catheter 22 ga faulty.Late retraction of chuck ++ despite significant pressure on button provided for this purpose.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 381923 and lot number 4282308.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Additional Manufacturer Narrative
Additional information of fa#.